Florida, 2010Hail and Damaging Wind in Florida, May 29, 2010
May 29, 2010 · NWS MLB · 2 events in 1 county or zone
Merging sea breeze and outflow boundaries within an unstable airmass contributed to scattered thunderstorm development. One of the storms became severe and produced damaging winds and large hail over the St.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Merging sea breeze and outflow boundaries within an unstable airmass contributed to scattered thunderstorm development. One of the storms became severe and produced damaging winds and large hail over the St. Cloud region of Osceola County during the mid afternoon.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before the first event at May 29, 1:58 PM EST, 1 hour 42 minutes earlier.
Area forecast discussion, May 29, 1:58 PM EST, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
258 PM EDT SAT MAY 29 2010
.DISCUSSION...
...ISOLATED STRONG STORMS/HVY RAIN LATE AFTERNOON/EVENING...
...DANGEROUS RIP CURRENTS EXPECTED THIS HOLIDAY WEEKEND...
NOW-TONIGHT...EAST COAST SEABREEZE CONTINUES TO MARCH INLAND THIS
AFTERNOON...SATELLITE PLACING THE BOUNDARY CURRENTLY JUST WEST OF
THE ORLANDO METRO SOUTHWARDS TO LAKE OKEECHOBEE. STEERING FLOW ABOVE
THE SEABREEZE REMAINS VERY LIGHT...5 KNOTS OR LESS FROM THE SE...AND
STORM MOVEMENT HAS BEEN PRIMARILY THROUGH THE MOVEMENT OF THE
SEABREEZE AND OUTFLOW BOUNDARIES.
COLLISION OF THE EAST AND WEST COAST SEABREEZES WILL MAINLY BE WEST
OF THE CWA TODAY WITH THE STRONGER EAST COAST SEABREEZE...OVER
SUMTER AND POLK COUNTIES. THIS REPRESENTS THE BEST CHANCE FOR
STRONGER STORMS...THOUGH A FEW WILL LIKELY DRIFT INTO LAKE AND
POSSIBLE WESTERN ORANGE THIS EVENING. MAIN THREATS FOR ONGOING
STORMS THE REMAINDER OF THE AFTERNOON WILL BE HEAVY RAIN AS STORMS
PRODUCE A QUICK 1"-3" OF RAIN...ESPECIALLY ALONG BOUNDARY
COLLISIONS...THAT WILL PRODUCE LOCALIZED FLOODING AND PONDING OF
WATER ON ROADWAYS.
SUN-WED...TROF ALOFT WILL DRIFT SOUTHEAST AND GRADUALLY WEAKEN INTO
THE MID WEEK. SURFACE RIDGE AXIS INITIALLY NORTH OF THE AREA WILL
DRIFT SLOWLY SOUTH. AS THIS OCCURS THE STEERING FLOW WILL GRADUALLY
BECOME SOUTH THEN SOUTHWEST AND EVENTUALLY ALLOW STORMS TO MOVE BACK
ACROSS THE EAST COAST...ESP BY TUE/WED. ENHANCED MOISTURE AND
TROFFINESS ALOFT WILL BE SUFFICENT FOR LIKELY/NUMEROUS COVERAGE
INTERIOR SECTIONS SUNDAY AND SCATTERED E COAST COUNTIES. SCATTERED
STORMS CAN BE EXPECTED EACH AFTN/EVE DURING THE EARLY-MID WEEK.
TEMPS NOT STRAYING FAR FROM CLIMO NORMS FOR LATE MAY/EARLY JUNE.
EXTENDED...(PREVIOUS) WEAK ATLC SURFACE RIDGE AXIS LOOKS TO REMAIN
SUPPRESSED SOUTH OF THE AREA DUE TO LOWER HGHTS OVER THE EASTERN
CONUS THROUGH LATE NEXT WEEK...THIS TYPICALLY LEADS TO HIGHER THAN
NORMAL PRECIP CHCS LACKING ANY OTHER MITIGATING FACTORS. EXTENDED
RANGE POPS REMAIN AT LEAST LOW SCT COVERAGE DAILY THROUGH LATE WEEK.
&&
.AVIATION...SCT SHRA/TSRA ONGOING OVER METRO ORLANDO SITES WILL
GRADUALLY TRANSITION WESTWARD OF THE REGION THROUGH THE REMAINDER OF
THE AFTERNOON. LINGERING ISOLD SHRA/TSRA WEST OF I-95 THROUGH THE
REMAINDER OF THE AFTERNOON. TEMPORARY IFR/MVFR REDUCTIONS POSSIBLE
IN ANY SHOWERS AND STORMS. LOCALLY HEAVY RAIN POSSIBLE IN ALL
STORMS...GUSTY WINDS UP TO 35KTS...FREQUENT LIGHTNING AND SMALL HAIL
POSSIBLE IN ONGOING STORMS IN VICINITY KLEE. CONDITIONS BECOMING VFR
AREA-WIDE AFTER 02Z...WITH PATCHY MVFR VSBYS TOWARDS SUNRISE IN
AREAS THAT RECEIVED RAIN THIS AFTERNOON.
&&
.MARINE...THIS AFTERNOON-MONDAY...STEADY SE FLOW 10 KTS CONTINUES
THROUGH THE HOLIDAY WEEKEND...INCREASING NEARSHORE TO 15 KTS IN THE
AFTERNOONS WITH THE SEABREEZE. SEAS MAINLY 2-4 FT IN A PERSISTENT
EASTERLY LONG PERIOD SWELL COMPONENT AROUND 9 SEC...WITH SOME 5 FT
SWELL POSSIBLE IN THE FAR OFFSHORE WATERS. STEERING FLOW WILL
CONTINUE TO VEER FROM SOUTHEAST TO SOUTHWEST IN THE EARLY PART OF
THE WEEK...INCREASING THE PROBABILITY FOR OFFSHORE MOVING TSTMS IN
THE AFTERNOON BY MON. OTHERWISE...ISOLD SHRA/TSRA POSSIBLE THROUGH
THE WEEKEND. MON NITE-THURS...SURFACE RIDGE AXIS WILL GRADUALLY
DRIFT TO ACROSS SOUTH FL WHICH WILL ALLOW STORMS TO DRIFT BACK
ACROSS THE EAST COAST FROM THE MAINLAND. SWELL HEIGHT WILL ALSO
GRADUALLY DIMINISH WITH SIG WAVE HEIGHTS AOB 2-3 FT.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 72 85 71 86 / 20 60 30 50
MCO 71 88 71 90 / 30 60 30 50
MLB 73 86 72 87 / 20 40 30 50
VRB 72 86 73 87 / 20 50 30 50
LEE 72 88 71 89 / 30 60 30 50
SFB 72 89 71 91 / 20 60 30 50
ORL 73 88 72 90 / 30 60 30 50
FPR 72 86 72 87 / 20 50 30 50
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&
SHORT TERM/AVIATION...MOSES
LONG TERM....GLITTO
Hazardous weather outlook, May 29, 3:31 AM EST, 12 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
431 AM EDT SAT MAY 29 2010
AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-292200-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
431 AM EDT SAT MAY 29 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.
.DAY ONE...TODAY AND TONIGHT.
...THUNDERSTORM IMPACT...
LINGERING MOISTURE AND AN INLAND MOVING EAST COAST SEA BREEZE WILL
LEAD TO MAINLY SCATTERED AFTERNOON AND EVENING STORM
CHANCES...ESPECIALLY OVER THE INTERIOR. A FEW STORMS WILL BE
CAPABLE OF PRODUCING WIND GUSTS OF 45 TO 55 MPH. THE BEST CHANCE
FOR ISOLATED STRONG STORMS WILL BE OVER INTERIOR SECTIONS
INCLUDING METRO ORLANDO DURING THE MID TO LATE AFTERNOON. FREQUENT
CLOUD TO GROUND LIGHTNING STRIKES...LOCALLY HEAVY RAINFALL AND
SMALL HAIL MAY ACCOMPANY SUCH STORMS. STORM MOVEMENT WILL BE SLOW
AND CHAOTIC...BECOMING MAINLY BOUNDARY DRIVEN LATE IN THE DAY AND
EVENING.
TORRENTIAL RAINFALL AMOUNTS OF 1 TO 3 INCHES IN STRONGER CELLS COULD
CAUSE TEMPORARY ROAD AND URBAN TYPE FLOODING.
...RIP CURRENT IMPACT...
LONG PERIOD OCEAN SWELLS WILL AGAIN LEAD TO ROUGH SURF AND
DANGEROUS RIP CURRENTS AT THE BEACHES OF EAST CENTRAL FLORIDA
TODAY. ALWAYS CHECK WITH A LIFEGUARD BEFORE ENTERING THE SURF...
AND NEVER SWIM ALONE.
...MARINE THUNDERSTORM GUST IMPACT...
A FEW STORMS WILL BE CAPABLE OF PRODUCING STRONG WINDS GREATER
THAN 35 KNOTS OVER INTERIOR SECTIONS...POSSIBLY AFFECTING SOME
INLAND LAKES. STORM MOVEMENT WILL GENERALLY BE CHAOTIC AND SLOW.
A FEW LIGHTNING STORMS MAY AFFECT THE INTRACOASTAL AND COASTAL
WATERS OF THE WESTERN ATLANTIC.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SCATTERED AFTERNOON AND EARLY EVENING STORMS ARE EXPECTED THROUGH
THE HOLIDAY WEEKEND AND WILL CONTINUE THROUGH MUCH OF THE UPCOMING
WORK WEEK. THE RIP CURRENT THREAT WILL REMAIN ELEVATED AGAIN
SUNDAY WHICH IS OF PARTICULAR CONCERN DUE TO HIGH BEACH ATTENDANCE
EXPECTED.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF
NEEDED.
SEDLOCK
In the hours before
Special weather statement, May 29, 12:53 PM EST, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
153 PM EDT SAT MAY 29 2010
FLZ044-045-144-291845-
NORTHERN LAKE COUNTY-ORANGE-SOUTHERN LAKE COUNTY-
153 PM EDT SAT MAY 29 2010
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER LAKE COUNTY...NORTHWESTERN
ORANGE COUNTY...
* UNTIL 245 PM EDT.
AT 150 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER
MASCOTTE...ALSO NEAR EUSTIS MOVING NORTHWEST AT 5 TO 10 MPH TOWARD
MASCOTTE AND LISBON.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. SEEK SHELTER
INDOORS UNTIL THE STORM PASSES.
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES.
LAT...LON 2896 8196 2896 8166 2905 8166 2906 8164
2909 8164 2910 8162 2895 8148 2838 8160
2845 8196
TIME...MOT...LOC 1752Z 120DEG 8KT 2859 8187
52Local storm report, May 29, 1:26 PM EST, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
226 PM EDT SAT MAY 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 PM HEAVY RAIN 3 E UNION PARK 28.56N 81.19W
05/29/2010 M1.00 INCH ORANGE FL TRAINED SPOTTER
OVER ONE INCH OF RAIN IN 30 MINUTES CAUSING MINOR STREET
FLOODING.
&&
JRCSpecial weather statement, May 29, 2:24 PM EST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
324 PM EDT SAT MAY 29 2010
FLZ053-292000-
OSCEOLA-
324 PM EDT SAT MAY 29 2010
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER CENTRAL OSCEOLA COUNTY...
* UNTIL 400 PM EDT.
AT 320 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL FROM
8 MILES EAST OF LAKE KISSIMMEE TO LAKE KISSIMMEE. THE STORMS WERE
MOVING NORTH AT 5 MPH TOWARD RURAL AREAS SOUTH OF POINCIANA...SAINT
CLOUD AND HARMONY...AND JUST WEST OF HOLOPAW.
PERSONS TRAVELLING ON THE FLORIDA TURNPIKE AND CANOE CREEK ROAD
SOUTH OF SAINT CLOUD SHOULD PREPARE TO ENCOUNTER THESE STORMS.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES.
STATE LAW REQUIRES HEADLIGHTS TO BE TURNED ON WHEN WINDSHIELD WIPERS
ARE IN USE.
LAT...LON 2817 8152 2817 8102 2791 8104 2786 8124
2784 8127 2787 8131 2799 8139 2800 8141
2804 8146 2806 8145 2802 8138 2807 8135
2808 8145 2813 8146 2814 8150
TIME...MOT...LOC 1922Z 176DEG 6KT 2796 8114 2795 8125
2789 8131Special weather statement, May 29, 2:26 PM EST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
326 PM EDT SAT MAY 29 2010
FLZ041-044-292015-
INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-
326 PM EDT SAT MAY 29 2010
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER NORTHERN LAKE COUNTY...
NORTHWESTERN VOLUSIA COUNTY...
* UNTIL 415 PM EDT.
AT 319 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL 5 MILES SOUTH
OF LAKE GEORGE...MOVING NORTHWARD AT 15 MPH OVER LAKE GEORGE.
BOATERS ON LAKE GEORGE WILL NEED TO AVOID THIS LARGE AND DANGEROUS
STORM!!!
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES.
STATE LAW REQUIRES HEADLIGHTS TO BE TURNED ON WHEN WINDSHIELD WIPERS
ARE IN USE.
LAT...LON 2925 8149 2912 8152 2911 8164 2914 8165
2929 8165 2931 8168 2932 8168 2933 8167
TIME...MOT...LOC 1926Z 154DEG 29KT 2926 8163
CRISTALDISpecial weather statement, May 29, 3:11 PM EST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
411 PM EDT SAT MAY 29 2010
FLZ053-292100-
OSCEOLA-
411 PM EDT SAT MAY 29 2010
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 50 MPH AND SMALL HAIL OVER NORTHERN OSCEOLA COUNTY...
* UNTIL 500 PM EDT.
AT 409 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL FROM
7 MILES SOUTH OF POINCIANA PLACE TO JUST WEST OF HOLOPAW...MOVING
NORTH AT 10 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE HARMONY...SAINT CLOUD...POINCIANA...KISSIMMEE
...NARCOOSSEE...AND CAMPBELL.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES.
STATE LAW REQUIRES HEADLIGHTS TO BE TURNED ON WHEN WINDSHIELD WIPERS
ARE IN USE.
LAT...LON 2834 8166 2834 8110 2804 8096 2809 8116
2805 8127 2806 8135 2808 8135 2808 8144
2805 8143 2804 8145 2805 8146 2806 8144
2813 8146 2814 8152 2819 8152 2825 8157
2826 8166
TIME...MOT...LOC 2010Z 145DEG 9KT 2807 8154 2812 8149
2813 8142 2813 8133 2817 8123 2816 8118
2812 8112Hail, Osceola
- When
- May 29, 3:40 PM EST
- Where
- Osceola County, 0.92 mi SW of St Cloud
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 28.240, -81.290
Large hail, quarter to half dollar size, fell across portions of St. Cloud as a boundary induced severe thunderstorm moved northward at 10 to 15 mph. The falling hail was video-taped and submitted to an Orlando TV station. The video clearly showed large hail on the ground.
Thunderstorm Wind, Osceola
- When
- May 29, 3:45 PM EST
- Where
- Osceola County, 0.9 mi WSW of St Cloud
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 28.243, -81.293
A large oak tree was downed due to severe thunderstorm winds near the intersection of 16th Street and Vermont Avenue in St. Cloud within Osceola County. The falling tree took out one or more power lines.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flood and Flood in North Dakota, May 29 to 31, 2010$1.1 million · 1.75 in hail · 6 events
- Hail and Damaging Wind in South Dakota, May 29, 20101 injured · $612,000 · 2.75 in hail · 9 events
- Flash Flood and Flood in Minnesota, May 29 to 31, 2010$800,000 · 56 kt wind · 5 events
- Flash Flooding and Hail in North Dakota, May 29, 2010$320,000 · 1.75 in hail · 5 events
- Flash Flooding and Hail in North Dakota, May 29, 2010$145,000 · 1 in hail · 11 events
- Lightning Strike in Virginia, May 29, 2010$150,000 · 1 event
- Marine Thunderstorm Winds in Gulf of Mexico, May 29, 201052 kt wind · 7 events
- Flash Flood and Hail in Louisiana, May 29, 2010$5,000 · 1.75 in hail · 6 events
- Hail and Damaging Winds in South Dakota, May 29, 20101.5 in hail · 4 events
- Hail and Damaging Wind in Florida, May 29, 2010$2,000 · 1 in hail · 3 events
- Hail in Nebraska, May 29, 20102.75 in hail · 3 events
- Hail and Damaging Wind in Florida, May 29, 20101 in hail · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 223532, 223536.